Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescibed Lymecycline, suffered severe hair loss, on medication for overactive thyroid. How to control hair loss ?

hello I have been prescibed lymecycline and have been taking them for nearly six weeks the past two weeks i have suffered incredible hair loss around five hundred a day my hair is lyterally coming out in clumps if i just lightly pull on any of it my doctor keeps telling me it may be stress i am also on medication for an overactive thyroid however my current dose is controlling it my hair loss is really concerning and upsetting me as i have noticed the top of my head hair thinning i dont know what to do
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear.
Any thyroid problem hypo or hyper can cause hair fall. Dont worry it is not permanent loss.
Soon your hair will re grow when the thyroid comes in control.
Thank you
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor